# SDR UPS802353

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 0502024T3
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND RT I/B AILERON LOWER SKIN HAS 2 EACH .25 INCH LONG CRACKS AT INBOARD EDGE.  INSTALLED REPAIR IAW SRM 57-2-0.
